# SDR A2B2004F00000

- Difficulty date: August 29, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N93ZC
- Make and model: Beech 200BEECH
- Aircraft serial: BB654
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 50041
- Condition: Failed
- Location: Blower
- Component: Blower, 50041
- Component part number: 1013841001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATION SMOKE WAS NOTICED IN THE COCKPIT AND A PRCAUTIONARY LANDING WAS MADE.  MAINTENANCE FOUND THE FORWARD EVAPORATOR BLOWER MOTOR, WHEN OPERATED ON HIGH, BEGAN TO SLOW AND SMOKE AFTER APPROXIMATELY 15 MINUTES.  SUSPECTED THAT THE PROBLEM WAS IN THE ARMATURE WINDINGS.
